| Catalog Number |
EL31915 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated d4 - lot number updated d7a - single use device d5 - operator of device d4 ¿ catalog no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.
Event or Problem Description
It was reported that after the administration of the product, the needle of the syringe remained in the patient¿s muscle.There was patient involvement.
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.D4 - catalog #: potential product item: el31915, el1915, sb5021.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
A device history record (dhr) review could not be conducted because no lot numbers were identified.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Additional Manufacturer Narrative
No product sample was provided for evaluation.As a result, the investigation could not confirm whether a quality-related issue contributed to the reported problem.The reported issue could not be verified.Therefore, no further action will be taken at this time.A lot history review could not be conducted because no lot number was provided by the customer.